2017-04-04 17:54:56 UTC

Step Beyond Basic Learning With the AGA Postgraduate Course

April 4, 2017

Get the full scope of GI advances from world-renowned leaders during this multi-topic course.

Held in conjunction with Digestive Disease Week® (DDW) 2017, the AGA Postgraduate Course: The Full Scope of GI Advances will leave you charged to implement key action items in your practice. Test your knowledge while absorbing a full range of GI advances that will put you on a pathway to providing top care.

What to Expect

Suzanne Rose, MD, MSEd, AGAF, course director, assures that “the 2017 course will be interactive, relevant and fun.” With six general sessions, 29 breakouts and more than 50 speakers, your days will be filled with learning novel information on topics ranging from IBD and the upper GI tract to the liver, pancreatobiliary disease and the colon.

Visit the postgraduate course website for a full course overview or to watch videos on why you should attend.

Register today.

Take the Course Home with You

Supplement your live learning by adding the 2017 AGA Postgraduate Course Resources to your registration. With the online sessions and USB, you can review course content and continue to explore your favorite topics after the meeting. Receive CME and MOC by reviewing the online sessions and taking the associated quizzes. Save up to $65 by purchasing these resources together as the combo package. Receive discounted pricing on all resources by pre-ordering before May 10, 2017.

More on Barrett's Esophagus

Principles of GI for the NP and PA

Aug. 10, 2018

Hear from the experts as they provide you with critical updates on treating and managing patients with a variety of GI disorders.

2018 AGA Postgraduate Course

June 2, 2018

Secure your spot for this clinically focused, multi-topic course that offers immediately applicable information. Held in conjunction with DDW®. Save $75 when you register by April 18.

How to Talk with Your Patients About PPIs and Cognitive Decline

Feb. 22, 2018

More information clearing concerns about the use of proton pump inhibitors (PPIs).